# SDR SWAA051717

- Difficulty date: June 12, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 47,394 hours, 47,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 5 EA NR 3 LONGITUDINAL FLOORBEAM CRACKS BETWEEN BS 658 TO BS 673.5, RBL 24.75.  REPAIRED FLOORBEAM PER SWA EA.
